# SDR 96FDEA01386

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D, E

## Discrepancy

ADVANCED POWER FOR TAKEOFF AND HAD LARGE AIRFRAME VIBRATION.  THROTTLES RETARDED AND TAKEOFF ABORTED.  EPR MADE IT AS FAR AS 1.3, BUT NOT UP TO 1.4.  SUBSEQUENT POST FLIGHT INSPECTION REVEALED DAMAGE TO THE NUMBER ONE ENGINE.  REMOVED AND REPLACED THE NUMBER ONE ENGINE PER WORK CARD 70T0001, 70T0003 AND 70T0301.  OPERATIONS AND LEAK CHECK GOOD ON GROUND RUNS.  REQUIRED INSPECTION ITEMS HAVE BEEN COMPLIED WITH.
